# SDR USAA020181

- Difficulty date: April 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1132118
- Condition: Corroded
- Location: Fuselage
- Part time: 31,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR RAIL HAD CORROSION SCATTERED OVER 98.5 INCHES, CARGO FLOOR RAIL RBBL 13.80 STATION 853-780.  CORROSION LEVEL 1.  SPLICED IN NEW FLOOR RAIL PER SRM 53-00-53.  (M)
